UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

MHD micropolar nanofluid flow over an exponentially stretching/shrinking surface: triple solutions


Dero, Sumera and Mohd Rohni, Azizah and Saaban, Azizan (2019) MHD micropolar nanofluid flow over an exponentially stretching/shrinking surface: triple solutions. Journal of Advanced Research in Fluid Mechanics and Thermal Sciences, 56 (2). pp. 165-174. ISSN 2289-7879

[img] PDF
Restricted to Registered users only

Download (1MB) | Request a copy

Abstract

In this study, the problem of MHD micropolar nanofluid boundary layer flows over an exponentially stretching/shrinking sheet with radiation and suction effect is considered. The Buongiorno’s nanofluid model is applied to the problem. The governing equations are first transformed to the coupled nonlinear similarity equations by using similarity transformations. The resulting equations which is in ordinary differential equations form are then solved numerically by using shooting method.Triple solutions are observed to exist for the flows. A comparison with existing solutions in literature for specific case are made to assess the accuracy of the present results. Further, the flows profiles are examined, and it is found that the presence of suction parameter will contribute the occurrences of triple solutions.

Item Type: Article
Uncontrolled Keywords: MHD, Micropolar Nanofluid, Stretching/Shrinking Sheet, Buongiorno’s model, Radiation, Suction
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: School of Quantitative Sciences
Depositing User: Mrs. Norazmilah Yaakub
Date Deposited: 29 Oct 2019 01:46
Last Modified: 29 Oct 2019 01:46
URI: http://repo.uum.edu.my/id/eprint/26536

Actions (login required)

View Item View Item